# SDR PNSA070105

- Difficulty date: January 30, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N82455
- Make and model: Piper PA-32-301
- Aircraft serial: 328006079
- Aircraft time: 13,862 hours
- Engine: Lyc IO540K1G5
- Engine time: 2,167 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Line
- Condition: Loose
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WHILE EN ROUTE FROM AKN TO DLG, THE PILOT NOTICED OIL PRESSURE WAS ON THE LOW REDLINE AND THE OIL ANNUNCIATOR WAS ON. AIRCRAFT LANDED NORMALLY IN DLG AND PILOT FOUND EXCESSIVE OIL ON BELLY AND THE OIL LEVEL REMAINING WAS 2 QUARTS.  MAINTENANCE FOUND THE OIL VALVE COVER RETURN LINES LOOSE ON 3 CYLINDERS AND ONE CYLINDER IT WAS OFF.  THIS ENGINE WAS 16 HOURS SINCE LYCOMING FACTORY OVERHAUL.  ENGINE OIL FILTER WAS CHECKED OK, ENGINE OIL ADDED TO FULL AND ENGINE GROUND RAN NORMAL.  OIL FILTER RECHECKED AFTER 10 HOURS AND FOUND NORMAL.
